Translator Disclaimer
December 2008 On a Genus of a Closed Surface Containing a Brunnian Link
Makoto OZAWA
Tokyo J. Math. 31(2): 347-349 (December 2008). DOI: 10.3836/tjm/1233844057

Abstract

Let $L$ be an $n$-component Brunnian link and $F$ a genus $g$ closed surface containing $L$. Then, we show that $g>(n+3)/3$.

Citation

Download Citation

Makoto OZAWA. "On a Genus of a Closed Surface Containing a Brunnian Link." Tokyo J. Math. 31 (2) 347 - 349, December 2008. https://doi.org/10.3836/tjm/1233844057

Information

Published: December 2008
First available in Project Euclid: 5 February 2009

zbMATH: 1175.57009
MathSciNet: MR2477877
Digital Object Identifier: 10.3836/tjm/1233844057

Rights: Copyright © 2008 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.31 • No. 2 • December 2008
Back to Top